MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; 1LYRTR 16FR10ML LATEX DB SNAP

MEDLINE INDUSTRIES, LP MEDLINE; 1LYRTR 16FR10ML LATEX DB SNAP
Catalog Number URO175116
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code Urinary Retention (2119)
Date of Event 01/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
According to the facility, the patient was transferred to the transplant unit on (b)(6) 2026 with a medline foley catheter in place, which was noted to be draining appropriately.The reporter observed the patient on (b)(6) 2026 with the medline foley continuing to drain without difficulty.On (b)(6), the foley collection bag was noted to have no urine output.A bladder scan performed by nursing staff showed approximately 400 ml in the bladder.The nurse removed the medline foley catheter using a slow, rotating motion, and no urine drained during removal.Upon inspection of the removed catheter, the reporter documented that there were no kinks, no sediment, and the eyelets were open.A bard coude foley catheter was then inserted by nursing staff, and approximately 400 ml drained immediately.The bard foley continued to drain appropriately thereafter.The patient had preexisting conditions and had been using foley catheters intermittently post surgery due to these issues.Increased abdominal pressure was present prior to foley use and was attributed to other conditions.
 
Additional Manufacturer Narrative
According to the facility, the patient was transferred to the transplant unit on (b)(6) 2026 with a medline foley catheter in place, which was noted to be draining appropriately.The reporter observed the patient on (b)(6) 2026 with the medline foley continuing to drain without difficulty.On (b)(6) 2026, the foley collection bag was noted to have no urine output.A bladder scan performed by nursing staff showed approximately 400 ml in the bladder.The nurse removed the medline foley catheter using a slow, rotating motion, and no urine drained during removal.Upon inspection of the removed catheter, the reporter documented that there were no kinks, no sediment, and the eyelets were open.A bard coude foley catheter was then inserted by nursing staff, and approximately 400 ml drained immediately.The bard foley continued to drain appropriately thereafter.The patient had preexisting conditions and had been using foley catheters intermittently post surgery due to these issues.Increased abdominal pressure was present prior to foley use and was attributed to other conditions.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Additional Manufacturer Narrative
Update to h6.After further investigation, it has been determined that the investigation involved testing of the actual/suspected device and trend analysis.No device problem was found or detected.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
MEDLINE
Common Device Name
1LYRTR 16FR10ML LATEX DB SNAP
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes dr
northfield IL 60093
Manufacturer Contact
gavin-ainsley nadong
three lakes dr
northfield, IL 60093
MDR Report Key24214717
Report Number1417592-2026-00074
Device Sequence Number8197191
Product Code OHR
UDI-Device Identifier10193489987294
UDI-Public10193489987294
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberURO175116
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/14/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2026
Supplement Date Received by Manufacturer02/12/2026
Initial Report FDA Received Date01/29/2026
Supplement Report FDA Received Date02/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age80 YR
Patient SexFemale
Patient Weight45 KG